# SDR 99ZZZX3540

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: BCREF0400
- Condition: Failed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 301 - RIGHT INBOARD AILERON CABLE BROKEN, FOUND ON TRANSIT CHECK.  REMOVED AND REPLACED CABLE ASSY IAW 27-10-0.
